Browse Ads  Please register or login to place ad  ]

Paracetamol 4- Acetamidophenol For Fever Reducer Steroid source online / Kevin@ycgmp.com

Images


Description
CAS 103-90-2 Local Anesthetic Drugs Paracetamol 4- Acetamidophenol For Fever Reducer

Product detail
 
Product Name	Paracetamol
Synonyms	4-Acetamidophenol ;4-ACETAMIDOPHENOL;4-ACETAMINOPHENOL;ACETAMINOPHEN
CAS	103-90-2
MF	C8H9NO2
MW	151.16
EINECS	203-157-5
Product Categories	PHARMACEUTICALS;Aromatic Phenols;Intermediates & Fine Chemicals;Lipid signaling;Aromatics;inhibitor;APIs
MP	168-172 C(lit.)
Density	1,293 g/cm3
Fp	11 C
Storage temp.	Store at RT
Purity	99%
Chemical Properties	White Solid
Usage	Antiinfectant ,dispersing agent in liquid scintillation counting .Analgesic; antipyretic
Package	25kg/drum
Dispatch time	Within 24h after confirming your payment
Leading time	4~6 working days after online
Delivery terms	EMS , EUB , ETK , DHL , TNT , FEDEX , UPS , AIR , SEA
Payment terms	WESTERN UNION , MONEYGRAM , T/T(BANK TRANSFER) , BITCOIN
  
 
What is Paracetamol?
 
Paracetamol (paracetamol) is an analgesic and feverative agent. The exact mechanism of action is unknown.
 
Paracetamol is used to treat many conditions such as headache, muscle soreness, arthritis, back pain, toothache, colds and fever. It relieves mild arthritis pain, but has no effect on the potential inflammation and swelling of the joint.
 
Paracetamol can also be used for other purposes not listed in this drug guideline.
 
 
 
Product application
 
This product is used as antipyretic analgesics. The antipyretic activity induced by peripheral vascular relaxation and perspiration has a cyclooxygenase that inhibits selective regulation of prostaglandin synthesis in the hypothalamus, and its antipyretic effect is similar to that of aspirin. As a peripheral analgesic, by inhibiting the synthesis and release of prostaglandins, increase the pain threshold, can produce analgesic effect. However, its effect is weaker than aspirin and is only applicable to mild to moderate pain. There is no obvious anti-inflammatory effect.
 
Pharmacokinetics Oral absorption is fast, complete, peak time is 0.5 ~ 2h. Plasma protein binding rate of 25% to 50%. This product is evenly distributed in the body, 90% to 95% in the liver metabolism, mainly from the kidneys in the secretion of glucuronic acid, about 24% of the blood loss of about 3%. The half-life (t1 / 2) is 1 ~ 4h (average 2h). In the case of renal insufficiency, t1 / 2 is not affected, but patients with liver dysfunction t1 / 2, neonatal or elderly patients may increase, t1 / 2 children may decline. It can be secreted by milk.
 
 
Paracetamol Usage
 
This product is an international non-patented antipyretic analgesic for paracetamol. It is the most common non-anti-inflammatory analgesic - antipyretic drugs, no anti-inflammatory and anti-rheumatic effects. Its antipyretic effect is similar to aspirin, but the analgesic effect is poor. It is the best of acetanilide drugs. This product is particularly suitable for patients who can not use carboxylic acid drugs. For cold and toothache. Paracetamol is also used as an organic synthesis intermediate, hydrogen peroxide stabilizer, photographic chemicals.
 
 
Paracetamol Dose
 
1. Oral (1) acetaminophen tablets or acetaminophen capsules: adults each time taking 300 ~ 600mg, 3 ~ 4 times a day. Daily consumption should not be greater than 2g. Hair loss treatment is usually less than 3 days, and pain relief is administered for less than 10 days. Children every 10 to 6 hours taking 10 ~ 15mg / kg. Children under 12 years of age do not exceed 5 times a day for up to 5 days. This product should not be taken for a long time.
 
2. Dispersible tablets: When taking tablets, disperse them in warm water dispersions. Children commonly used amount of 10 ~ 15mg / kg, every 4 ~ 6 hours. Children under 12 years of age do not exceed 5 times a day, up to 5 days. Children under 3 years of age have reduced their amount.
 
 
 
Prodcut effect
 
The product is used as antipyretic analgesics. The antipyretic activity induced by peripheral vascular relaxation and perspiration has a cyclooxygenase that inhibits selective regulation of prostaglandin synthesis in the hypothalamus, and its antipyretic effect is similar to that of aspirin. As a peripheral analgesic, by inhibiting the synthesis and release of prostaglandins, increase the pain threshold, can produce analgesic effect. However, its effect is weaker than aspirin and is only applicable to mild to moderate pain. There is no obvious anti-inflammatory effect.
 
 
How can I use paracetamol?
 
Follow the instructions on the label or use paracetamol according to the doctor's instructions.
 
Do not use more of this medication than recommended. Excessive paracetamol may cause serious injury. The maximum amount of adult is 1 gram (1000 mg) per dose, 4 grams per day (4000 mg). Using more paracetamol may cause harm to your liver. If you drink more than three kinds of alcoholic beverages every day, please consult a doctor before taking acetaminophen, no more than 2 grams per day (2000 mg). If you are treating a child, please use a paralyzed form of paracetamol. Carefully follow the dose instructions on the drug label. Do not give children under 2 years of age without a doctor's advice.
 
Use a special dose to measure the spoon or cup to measure the liquid form of paracetamol, rather than the ordinary spoon. If you do not have a dosimeter, ask your pharmacist. Before each use, you may need to shake the liquid. Follow the instructions on the drug label.
 
Before you swallow, you must completely chew the paracetamus chewable tablets.
 
When handling acetaminophen disintegration tablets, make sure your hands are dry. Place your tablet on your tongue. It will begin to dissipate immediately. Do not swallow your tablet. Let it dissolve in the mouth, do not chew.
 
Using acetaminophen effervescent particles, dissolve a pack of particles in at least 4 ounces of water. Stir the mixture and drink immediately. To ensure that you are able to get the entire dose, add a little water to the same glass, gently rotate and drink immediately.
 
Do not use oral paracetamol rectal suppositories. It is only for your rectum. Put your hands before and after suppository.
 
Try to empty your bowel and bladder before using acetaminophen suppositories. Remove the outer packagings from the suppositories prior to insertion. Avoid treatment of suppositories for too long, otherwise it will melt in the hands.
 
In order to obtain the best results from the suppository, lie down and insert the suppository tip into the rectum first. Hold the emboli for a few minutes. Will melt quickly after insertion and feel little or no discomfort when holding it. Avoid using the bathroom immediately after inserting the emboli.
 
 
What happens if I miss the dose?
 
Since paracetamol is usually used only when needed, you may not be in the dispensing program. If you regularly use the drug, once remember, use the missed dose. If your next regular dose is almost time, skip the missed dose and use your next dose as instructed. Do not use extra drugs to make up for missed doses.
 
 
What happens if there is an excess?
 
If you think you are using too many of these drugs, please seek emergency medical services.
 
The first signs of hyperglycemia include loss of appetite, nausea, vomiting, stomach pain, sweating, confusion or weakness. Subsequent symptoms may include your upper abdominal pain, dark urine and skin macular or white eyes.
 
Paracetamol dosing information
 
Usual Adult Paracetamol Dose for Fever:
 
General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.
 
Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours
 
Usual Adult Paracetamol Dose for Pain:
 
General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.
 
Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours
 
Usual Pediatric Dose for Fever:
 
Oral or Rectal:
 
<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.
 
>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)
 
Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)
 
>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.
 
Usual Pediatric Dose for Pain:
 
Oral or Rectal:
 
<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.
 
>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)
 
Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)
 
>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

Steroid source online / Kevin@ycgmp.com
Facebook: https://www.facebook.com/forsteroid
Company website: www.steroidsourceonline.com

Publish Date: Jul 12, 2017

Created by steroidsource

Back Back to overview